If anyone has read any of my previous posts you know that I take Luvox and I am now at 150 mg. I want to know if anyone else takes it and if so, what dosage do you take. I am finally starting to notice the good affects at 150 and I wonder if my doctor is going to increase it more. I just wonder that the "normal" dosage is for OCDers. Thanks! Beth
Hi Joyce, I have been taking it for about 2 months. I started out slow and I was like you; I didn't notice anything. I don't really know the differences in "severity" of OCD and obviously everyone's bodies are different but I didn't start to feel "good" until the 150. I am starting to notice the thoughts are going away and my depression is getting better but I just wonder if I still need more or what. Are the Paxil and Ativan prescriptions also for OCD? I just wondered because I only take the Luvox and a sleeping pill, Trazadone. I also have an appt. in 2 weeks so I will keep you updated. Thanks, Beth
I just started to take Luvox CR 100mg last week. I am also taking .5mg of Klonopin for anxiety, and I have Ativan for those times when I have panic attacks. The Ativan has made me drowsy, though, and my pdoc doesn't like it very much, either, but, like the Klonopin, he thinks that it will keep me leveled out until the Luvox has had a chance to work. I was taking Prozac 60mg, but I was having muscle spasms, so he decided to try me on Luvox CR.
One of the side effects of Luvox CR is nausea and headaches, and I feel like I'm already having both (though mostly the icky nausea). For the past three days, it feels like stomach acid is bubbling down there, and moving up into my throat. Ugh! It seems like it's too soon to be experiencing side effects from the Luvox CR, so I'm wondering if it might be something else. For the past two days, I have been taking Rolaids which seem to help, but only for a short period of time.
I have been toying with the idea of eating smaller meals more frequently to try to stop the nausea (e.g. keep something in my tummy for the acid to nosh on). Does anyone know why the Luvox CR makes some people nauseated and headachy? I'm just trying to find solutions to the side effect issues, but I would be more effective if I knew why Luvox CR causes nausea and headaches in some people.
Hey guys, and Miss Muse especially: you started on 100 mg of Luvox? That's why you feel ill, but no worries. Your body will likely get used to it. The billions of times I've been on it, I've started at 50. This last time (several months ago) I started on 25 mg, b/c that's the newest smallest dose. I saw my dr. yesterday and I said I wanted to move up (I've been on 50 mg for a while) and she said, "hm, 75 is a lot, but tell me what's going on." I've never been on the luvox CR, just the generic luvox. I'm not sure how that changes side effects, but it sounds the same.
So basically, my knowledge is that anything over 300 mg is absurd (unsafe and I don't even think it exists), and all doctors will tell you different things plus their experience with other patients will most certainly be factored in. I think it's whatever works for you. the nausea was BAD when I was on this drug as a teenager though it did go away slowly. Now, it's completely nonexistent. This time around, instead of nausea it has just made me super hungry (for carbs). *shrugs* and that's very interesting as well if you do some research. the craving for carbs is heightened b/c of the serotonin we didn't originally have enough of, and all this fascinating stuff. who knows if those sources were credible haha.
One question I do have for you all: do you take your luvox at night? I'm noticing it's tougher to fall asleep even though I run several miles a day and am very active. I've read that caffeine is more potent in the bodies of those who take luvox. I wonder if there's any truth to that?
over all, this drug has seriously saved my *** more times than I can count.
Last edited by horrorshow; 08-16-2008 at 09:23 AM.